Alert archive / Wisconsin / Flash Flood Watches in 2014
Flash Flood Watch 8, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood watch at Sep 9, 2014, 3:38 AM CDT for 7 counties in Minnesota; 13 counties in Wisconsin; 8 counties in Iowa. It took effect at Sep 9, 2014, 7:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2014, 3:38 AM CDT (08:38 UTC)
- In effect from
- Sep 9, 2014, 7:00 PM CDT
- Expired
- Sep 10, 2014, 7:24 AM CDT
- In force
- 12 hr
- Issued by
- NWS La Crosse, WI
- Flood severity
- None
All 28 counties
Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Adams County, WI, Buffalo County, WI, Clark County, WI, Crawford County, WI, Grant County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI, Richland County, WI, Taylor County, WI, Trempealeau County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 27 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.6 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1224 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
550 WGUS63 KARX 090838 FFAARX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 338 AM CDT TUE SEP 9 2014 ...FLASH FLOODING POSSIBLE TONIGHT... .HEAVY RAINFALL IS EXPECTED ACROSS MUCH OF THE REGION TONIGHT WITH WIDESPREAD RAIN AMOUNTS OF 1 TO 3 INCHES FORECAST TO FALL. LOCALLY HIGHER AMOUNTS ARE POSSIBLE WITH HEAVY RAINFALL RATES OF 1 TO 2 INCHES FALLING PER HOUR. WITH THIS HEAVY RAIN COMING IN THE NIGHT TIME HOURS...MOTORISTS WITH TRAVEL PLANS TONIGHT INTO EARLY WEDNESDAY MORNING ARE URGED TO STAY ALERT OF THE LATEST WEATHER CONDITIONS. TO GO ALONG WITH THE POSSIBILITY OF ROADS BEING WASHED OUT...VISIBILITY WILL ALSO BE VERY LOW IN THE HEAVIEST DOWNPOURS AND WILL MAKE DRIVING DIFFICULT. THERE REMAINS SOME UNCERTAINTY WITH WHERE THE HEAVIEST RAIN WILL FALL...BUT CONFIDENCE IS FAIRLY HIGH THAT THE MAIN TIME FRAME OF CONCERN IS FROM LATE THIS EVENING THROUGH EARLY WEDNESDAY MORNING. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-091645- /O.NEW.KARX.FF.A.0008.140910T0000Z-140910T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON... VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 338 AM CDT TUE SEP 9 2014 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST IOWA...ALLAMAKEE...CHICKASAW...CLAYTON...FAYETTE... FLOYD...HOWARD...MITCHELL AND WINNESHIEK. IN SOUTHEAST MINNESOTA...DODGE...FILLMORE...HOUSTON...MOWER...OLMSTED... WABASHA AND WINONA. IN WISCONSIN...ADAMS...BUFFALO...CLARK... CRAWFORD...GRANT...JACKSON...JUNEAU...LA CROSSE...MONROE... RICHLAND...TAYLOR...TREMPEALEAU AND VERNON. * FROM THIS EVENING THROUGH WEDNESDAY MORNING * HEAVY RAINFALL RATES OF 1 TO 2 INCHES PER HOUR IS POSSIBLE THIS EVENING INTO WEDNESDAY MORNING. WIDESPREAD STORM TOTAL RAINFALL OF 1 TO 3 INCHES IS EXPECTED WITH LOCALLY HIGHER AMOUNTS IN AREAS WHERE THE THUNDERSTORMS TRAIN OVER THE SAME LOCATIONS OVER A LONGER PERIOD. * ANYONE WITH TRAVEL PLANS TONIGHT WILL WANT TO STAY ALERT TO THE LATEST WEATHER CONDITIONS AS ROADS MAY BE WASHED OUT OR HAVE MOVING WATER OVER THEM. VISIBILITY WILL ALSO LIKELY BE VERY LOW FROM THE HEAVY RAINFALL RATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ HALBACH
6 follow-up statements
248 WGUS63 KARX 091637 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 1137 AM CDT TUE SEP 9 2014 ...HEAVY RAINFALL MOVING IN TONIGHT WITH FLASH FLOODING POSSIBLE... .PLAN ON HEAVY RAINFALL TO SPREAD ACROSS MUCH OF THE REGION TONIGHT WITH WIDESPREAD RAIN AMOUNTS EXPECTED TO BE IN THE 1 TO 3 INCH RANGE. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR COULD BE SEEN...LEADING TO LOCALLY HIGHER RAINFALL AMOUNTS. SINCE THIS HEAVIER RAINFALL WILL BE OCCURRING DURING THE NIGHT TIME HOURS...MOTORISTS SHOULD BE ALERT AND STAY TUNED TO LATEST CONDITIONS...FORECASTS AND UPDATES. POSSIBLE HAZARDS OF THIS LOCALIZED HEAVIER RAINFALL INCLUDE LOW VISIBILITY AND POSSIBLE WASHED OUT ROADWAYS. THIS COULD LEAD TO VERY TREACHEROUS DRIVING CONDITIONS. THERE IS STILL SOME AMOUNT OF UNCERTAINTY OF WHERE THE HEAVIEST RAINFALL WILL BE FOCUSED...BUT CONFIDENCE IS PRETTY HIGH THAT THE TIMING OF THE HEAVIER RAINFALL WILL BE LATE THIS EVENING THROUGH EARLY WEDNESDAY MORNING. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-100045- /O.CON.KARX.FF.A.0008.140910T0000Z-140910T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON... VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 1137 AM CDT TUE SEP 9 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST IOWA...ALLAMAKEE...CHICKASAW...CLAYTON...FAYETTE...FLOYD... HOWARD...MITCHELL AND WINNESHIEK. IN SOUTHEAST MINNESOTA... DODGE...FILLMORE...HOUSTON...MOWER...OLMSTED...WABASHA AND WINONA. IN WISCONSIN...ADAMS...BUFFALO...CLARK...CRAWFORD... GRANT...JACKSON...JUNEAU...LA CROSSE...MONROE...RICHLAND... TAYLOR...TREMPEALEAU AND VERNON. * FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING * WIDESPREAD STORM TOTAL RAINFALL OF 1 TO 3 INCHES IS EXPECTED. LOCALLY HIGHER AMOUNTS CAN BE EXPECTED WHERE THUNDERSTORMS TRAIN OVER THE SAME LOCATIONS OVER A LONGER PERIOD. IN THESE AREAS RAINFALL RATES OF 1 TO 2 INCHES PER HOUR COULD OCCUR. * IF YOU HAVE TO TRAVEL TONIGHT YOU WILL WANT TO STAY ALERT TO THE LATEST CONDITIONS AS ROADS MAY BE BECOME WASHED OUT OR HAVE WATER FLOWING OVER THEM. VISIBILITY WILL ALSO LIKELY BE RESTRICTED FROM THE HEAVY RAINFALL RATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
710 WGUS63 KARX 091955 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 255 PM CDT TUE SEP 9 2014 ...HEAVY RAINFALL MOVING IN TONIGHT WITH FLASH FLOODING POSSIBLE... .THUNDERSTORMS WITH HEAVY RAIN WILL SPREAD ACROSS THE AREA TONIGHT. CURRENT INDICATIONS ARE THAT THE HEAVIEST RAIN...WITH AMOUNTS OF 1.5 TO 3 INCHES...WILL FALL ACROSS NORTHEAST IOWA INTO CENTRAL WISCONSIN. RAINFALL RATES OF 1 TO 2 INCHES AN HOUR WILL BE POSSIBLE WHICH COULD PRODUCE SOME LOCALIZED FLASH FLOODING. FARTHER TO THE NORTHWEST...RAINFALL AMOUNTS SHOULD NOT BE QUITE AS HIGH. AMOUNTS OF 1 TO 2 INCHES CAN BE EXPECTED FROM SOUTHEAST MINNESOTA INTO NORTH CENTRAL WISCONSIN. SINCE THIS HEAVY RAINFALL WILL BE OCCURRING DURING THE NIGHT TIME HOURS...MOTORISTS SHOULD BE ALERT AND STAY TUNED TO LATEST CONDITIONS...FORECASTS AND UPDATES. POSSIBLE HAZARDS OF THIS LOCALIZED HEAVIER RAINFALL INCLUDE LOW VISIBILITY AND POSSIBLE WASHED OUT ROADWAYS. THIS COULD LEAD TO VERY TREACHEROUS DRIVING CONDITIONS. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-100400- /O.CON.KARX.FF.A.0008.140910T0000Z-140910T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON... VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 255 PM CDT TUE SEP 9 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST IOWA...ALLAMAKEE...CHICKASAW...CLAYTON...FAYETTE...FLOYD... HOWARD...MITCHELL AND WINNESHIEK. IN SOUTHEAST MINNESOTA... DODGE...FILLMORE...HOUSTON...MOWER...OLMSTED...WABASHA AND WINONA. IN WISCONSIN...ADAMS...BUFFALO...CLARK...CRAWFORD... GRANT...JACKSON...JUNEAU...LA CROSSE...MONROE...RICHLAND... TAYLOR...TREMPEALEAU AND VERNON. * FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING * WIDESPREAD STORM TOTAL RAINFALL OF 1 TO 3 INCHES IS EXPECTED. THE HEAVIEST AMOUNTS ARE EXPECTED TO FALL FROM NORTHEAST IOWA INTO CENTRAL WISCONSIN. LOCALLY HIGHER AMOUNTS CAN BE EXPECTED WHERE THUNDERSTORMS TRAIN OVER THE SAME LOCATIONS OVER A LONGER PERIOD. IN THESE AREAS RAINFALL RATES OF 1 TO 2 INCHES AN HOUR COULD OCCUR. * IF YOU HAVE TO TRAVEL TONIGHT YOU WILL WANT TO STAY ALERT TO THE LATEST CONDITIONS AS ROADS MAY BE BECOME WASHED OUT OR HAVE WATER FLOWING OVER THEM. VISIBILITY WILL ALSO LIKELY BE RESTRICTED FROM THE HEAVY RAINFALL RATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 04
215 WGUS63 KARX 100041 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 741 PM CDT TUE SEP 9 2014 ...HEAVY RAINFALL MOVING IN TONIGHT...FLASH FLOODING POSSIBLE... .THUNDERSTORMS WITH HEAVY RAIN WILL SPREAD ACROSS THE REGION TONIGHT...GRADUALLY EXITING NORTHEAST WEDNESDAY MORNING. 1 TO 3 INCHES OF RAIN LOOKS LIKELY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. CURRENTLY...THE HIGHER AMOUNTS ARE FAVORED ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN. ANOTHER SWATH OF HIGHER AMOUNTS COULD STRETCH FROM SOUTHERN MINNESOTA INTO NORTHWEST WISCONSIN. WITH THE HEAVY RAIN OCCURRING AT NIGHT...MOTORISTS COULD HAVE LIMITED TIME TO RESPONSE TO WATER COVERED ROADS OR MUDSLIDES. ANTICIPATE THESE CONDITIONS IF TRAVELING TONIGHT. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-100845- /O.CON.KARX.FF.A.0008.000000T0000Z-140910T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON... VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 741 PM CDT TUE SEP 9 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST IOWA...ALLAMAKEE...CHICKASAW...CLAYTON...FAYETTE...FLOYD... HOWARD...MITCHELL AND WINNESHIEK. IN SOUTHEAST MINNESOTA... DODGE...FILLMORE...HOUSTON...MOWER...OLMSTED...WABASHA AND WINONA. IN WISCONSIN...ADAMS...BUFFALO...CLARK...CRAWFORD... GRANT...JACKSON...JUNEAU...LA CROSSE...MONROE...RICHLAND... TAYLOR...TREMPEALEAU AND VERNON. * THROUGH WEDNESDAY MORNING * STORM TOTAL RAINFALL OF 1 TO 3 INCHES. LOCALLY HIGHER AMOUNTS POSSIBLE...WITH NORTHEAST IOWA AND SOUTHWEST WISCONSIN FAVORED. 1 TO 2 INCH PER HOUR RAINFALL RATES COULD OCCUR. * IF YOU HAVE TO TRAVEL TONIGHT...STAY ALERT TO THE LATEST CONDITIONS AS ROADS MAY BE BECOME WASHED OUT OR HAVE WATER FLOWING OVER THEM. VISIBILITY WILL BE RESTRICTED FROM THE HEAVY RAINFALL RATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ RIECK
882 WGUS63 KARX 100414 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 1114 PM CDT TUE SEP 9 2014 ...RAIN OVERNIGHT...HEAVY AT TIMES... .SHOWERS AND THUNDERSTORMS WILL BECOME WIDESPREAD ACROSS THE AREA OVERNIGHT. THE RAIN COULD BE HEAVY AT TIMES...ESPECIALLY ACROSS PARTS OF NORTHEAST IOWA INTO SOUTHWEST AND CENTRAL WISCONSIN. OVERALL...TOTAL FROM 1 TO 2 INCHES ARE EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. WITH THE HEAVY RAIN OCCURRING AT NIGHT...MOTORISTS COULD HAVE LIMITED TIME TO RESPONSE TO WATER COVERED ROADS OR MUDSLIDES. ANTICIPATE THESE CONDITIONS IF TRAVELING TONIGHT. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-101215- /O.CON.KARX.FF.A.0008.000000T0000Z-140910T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON... VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 1114 PM CDT TUE SEP 9 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST IOWA...ALLAMAKEE...CHICKASAW...CLAYTON...FAYETTE...FLOYD... HOWARD...MITCHELL AND WINNESHIEK. IN SOUTHEAST MINNESOTA... DODGE...FILLMORE...HOUSTON...MOWER...OLMSTED...WABASHA AND WINONA. IN WISCONSIN...ADAMS...BUFFALO...CLARK...CRAWFORD... GRANT...JACKSON...JUNEAU...LA CROSSE...MONROE...RICHLAND... TAYLOR...TREMPEALEAU AND VERNON. * UNTIL 10 AM CDT WEDNESDAY * STORM TOTAL RAINFALL OF 1 TO 2 INCHES. LOCALLY HIGHER AMOUNTS POSSIBLE ACROSS PORTIONS OF NORTHEAST IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN. 1 INCH PER HOUR RAINFALL RATES COULD OCCUR. * WITH THE HEAVY RAIN OCCURRING AT NIGHT...MOTORISTS COULD HAVE LIMITED TIME TO RESPONSE TO WATER COVERED ROADS OR MUDSLIDES. VISIBILITY WILL BE RESTRICTED FROM THE HEAVY RAINFALL RATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
469 WGUS63 KARX 100806 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 306 AM CDT WED SEP 10 2014 ...FLASH FLOODING THREAT DIMINISHING... .THE LOCAL AREA APPEARS TO HAVE MISSED OUT ON THE HEAVIEST OF RAINS WHICH HAVE BEEN FOCUSED MUCH FURTHER TO THE SOUTH TOWARD THE IOWA...MISSOURI BORDER. THE TWO MAIN AREAS OF MODERATE RAINFALL ARE IN EASTERN IOWA AND WEST CENTRAL TO NORTH CENTRAL WISCONSIN. STILL...RAINFALL RATES HAVE BEEN ON THE LIGHTER SIDE AT 0.10 TO 0.30 INCHES PER HOUR WITH THIS RAIN. WITH THUNDERSTORMS NOT EXPECTED TO DEVELOP...THE THREAT FOR FLASH FLOODING HAS ENDED FOR MUCH OF THE REGION. WITH THE LIGHT TO MODERATE RAINFALL STILL MOVING INTO PORTIONS OF NORTH CENTRAL WISCONSIN...WILL HOLD ONTO THE WATCH IN THAT AREA FOR NOW. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ041>044- 053>055-061-100915- /O.CAN.KARX.FF.A.0008.000000T0000Z-140910T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...LA CROSSE... SPARTA/TOMAH...MAUSTON...VIROQUA...PRAIRIE DU CHIEN... RICHLAND CENTER...PLATTEVILLE 306 AM CDT WED SEP 10 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND WISCONSIN HAS BEEN CANCELLED. MUCH OF THE HEAVIER RAINS MISSED THE REGION TO THE SOUTH WITH ONLY ABOUT 0.25 TO 0.75 INCHES FALLING ACROSS THE LOCAL AREA AND NO ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP. $$ WIZ017-029-032>034-101500- /O.CON.KARX.FF.A.0008.000000T0000Z-140910T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS 306 AM CDT WED SEP 10 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND WEST CENTRAL WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...CLARK. IN NORTH CENTRAL WISCONSIN... TAYLOR. IN WEST CENTRAL WISCONSIN...BUFFALO...JACKSON AND TREMPEALEAU. * UNTIL 10 AM CDT THIS MORNING * STORM TOTAL RAINFALL OF AROUND 1 INCH WITH LOCALLY HIGHER AMOUNTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ HALBACH
990 WGUS63 KARX 101224 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 724 AM CDT WED SEP 10 2014 ...FLASH FLOODING THREAT HAS DIMINISHED... .THE CHANCES FOR THUNDERSTORM DEVELOPMENT HAS GREATLY DIMINISHED ALONG WITH THE PROSPECTS FOR ANY FLASH FLOODING. RAINFALL RATES OF UP TO A HALF INCH PER HOUR IS POSSIBLE...BUT WILL NOT CAUSE ANY FLASH FLOODING. WIZ017-029-032>034-101330- /O.CAN.KARX.FF.A.0008.000000T0000Z-140910T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS 724 AM CDT WED SEP 10 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND WEST CENTRAL WISCONSIN HAS BEEN CANCELLED. LIGHT TO MODERATE RAINFALL WILL CONTINUE THROUGH THIS MORNING...BUT IS NOT EXPECTED TO CAUSE ANY FLASH FLOODING. $$ HALBACH
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood watch went out at Sep 8, 11:27 PM CDT, 4 hours 11 minutes earlier.
Area forecast discussion, Sep 8, 11:27 PM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 1127 PM CDT MON SEP 8 2014 .UPDATE... ISSUED AT 850 PM CDT MON SEP 8 2014 A FEW CLUSTERS OF SHOWERS AND THUNDERSTORMS HAVE BEEN MARCHING EASTWARD ACROSS THE FORECAST AREA THIS EVENING. THE MAIN SUPPORTING FEATURES WERE A SHORTWAVE TRACKING ACROSS SOUTHERN MN...AND A SURGE OF 800-850MB MOISTURE TRANSPORT AHEAD OF THE WAVE. THE INITIAL STORMS WHEN THEY WERE CLOSER TO I-35 WERE PRODUCING ANYWHERE FROM 1/2 INCH TO 1 INCH DIAMETER HAIL...AIDED BY MUCAPE THAT WAS RUNNING 500-1000 J/KG. NOW THAT THE CONVECTION HAS PUSHED EAST OF THAT MUCAPE AXIS...THE HAIL CONCERN HAS GREATLY DIMINISHED. AS THE SHORTWAVE CONTINUES TO PUSH EAST...SO WILL THE SHOWERS AND EMBEDDED THUNDERSTORMS. IT\S POSSIBLE MUCH OF THE PRECIPITATION WILL BE EAST OF THE CWA BY 11 PM...AS SUGGESTED BY THE 08.12Z ECMWF. PLAN ON SPEEDING UP THE EXIT OF THE PRECIPITATION IN THE FORECAST. IN THE WAKE OF THE RAIN...DEWPOINTS HAVE BEEN GRADUALLY CLIMBING ACROSS IOWA AND MINNESOTA AHEAD OF A BROAD LOW PRESSURE SYSTEM DEVELOPING OVER THE PLAINS. THESE DEWPOINTS SHOULD CONTINUE TO CLIMB THROUGH THE NIGHT WITH PERSISTENT 925MB MOISTURE TRANSPORT. 11-3.9UM SATELLITE IMAGERY ALSO DEPICTS HOLES IN THE CLOUDS TO ENHANCE RADIATIONAL COOLING. WINDS ARE GENERALLY FAIRLY LIGHT TOO ACROSS MN AND IA. ALL THIS SPELLS THE POTENTIAL FOR FOG DEVELOPMENT WEST OF THE MS RIVER LATER TONIGHT. ADDED AREAS OF FOG TO THE FORECAST. GREATER POTENTIAL FOR DENSE FOG LOOKS TO RESIDE WEST OF I-35...THOUGH. LOOKING AHEAD TO THE TUESDAY NIGHT/WEDNESDAY SYSTEM...TRENDS IN THE GFS AND ECMWF ARE SUGGESTING A POSSIBLE SLOWER MOVEMENT. THE 08.18Z NAM REMAINS AN OUTLIER BEING TOO PROGRESSIVE AND TOO FAR NORTH...BUT IT STILL HAS A SLOWING TREND. THIS TREND MEANS THAT THE FOCUS FOR STRONGER SHOWER/STORM DEVELOPMENT AND HEAVIER QPF TUESDAY NIGHT COULD END UP MORE OVER IOWA. THE HEAVIER QPF WOULD APPEAR TO MOVE ACROSS THE FORECAST AREA WEDNESDAY MORNING INSTEAD. OVERALL THE FORECAST QPF COULD BE A BIT HIGH AND THUS THE HYDROLOGIC OUTLOOK SEEMS SUFFICIENT FOR NOW. WILL EVALUATE THIS SYSTEM MORE OVERNIGHT WITH THE 09.00Z DATA. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 217 PM CDT MON SEP 8 2014 FORECAST CHALLENGES THROUGH TUESDAY INCLUDE CONVECTIVE CHANCES TONIGHT AND THEN THE POSSIBILITY OF SEVERE THUNDERSTORMS LATE TUESDAY AFTERNOON AHEAD OF THE NEXT LOW PRESSURE SYSTEM. 08.12Z MODELS INITIALIZED WITH MINIMAL ERRORS AND ARE IN GOOD OVERALL AGREEMENT...SO WILL USE A BLENDED MODEL SOLUTION FOR THIS FORECAST PACKAGE. FOR TONIGHT...CONVECTIVE CLUSTER CURRENTLY ACROSS CENTRAL IOWA WILL HAVE MOVED MAINLY SOUTH AND EAST OF THE FORECAST AREA. HOWEVER... HIGH RESOLUTION MODELS SUGGEST ADDITIONAL DEVELOPMENT ACROSS NORTH-CENTRAL IOWA AROUND 08.23Z IN RESPONSE TO THE NEXT SHORT- WAVE ALOFT CURRENTLY ACROSS SOUTH DAKOTA AND INCREASED MID- LEVEL MOISTURE TRANSPORT. THINK THIS AREA OF SHOWERS AND THUNDERSTORMS WILL CLIP THE SOUTHERN FORECAST AREA AND WILL CONFINE POPS TONIGHT TO AREAS ALONG AND SOUTH OF INTERSTATE 90. TEMPERATURES TONIGHT WILL DROP INTO THE MID 50S TO LOWER 60S WITH LIGHT SOUTHERLY WINDS. FOG NOT EXPECTED TO BE AN ISSUE WITH CONVECTIVE DEBRIS CLOUDS AND HIGHER WIND SPEEDS WITHIN THE NOCTURNAL BOUNDARY LAYER. ATTENTION TURNS TO TOMORROW AS PACIFIC NORTHWEST TROUGH MOVES INTO THE NORTHERN ROCKIES AND INITIATES LEE CYCLOGENESIS ALONG THE COLORADO FRONT RANGE. SURFACE LOW WILL BE NEAR THE COLORADO/ KANSAS BORDER AT 10.00Z AND WITH THE 08.12Z GFS/ECMWF TRENDING A BIT SLOWER AND FARTHER SOUTH WITH THE LOW TRACK...MOST OF TUESDAY SHOULD BE DRY. EPICENTER OF THE GREATEST MOISTURE TRANSPORT... INSTABILITY AND SHEAR THROUGH 10.00Z IS ACROSS EASTERN NEBRASKA AND CENTRAL/WESTERN IOWA. IF SEVERE THREAT MATERIALIZES FARTHER EAST ACROSS THE FORECAST AREA IT WILL BE LATE IN THE DAY INTO TUESDAY EVENING. MUCAPE IS AROUND 500 TO 1500 J/KG WITH 0 TO 6 KM BULK SHEAR BETWEEN 20 TO 30 KTS AT THIS TIME. STORM MODE IS LIKELY TO BE SOME KIND OF LINEAR MCS WITH THE PRIMARY THREATS BEING HEAVY RAIN AND DAMAGING WIND. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 217 PM CDT MON SEP 8 2014 CAPE QUICKLY DISSIPATES AFTER 10.06Z WITH ONLY A FEW HUNDRED J/KG AVAILABLE OVERNIGHT. HOWEVER...MODEL SOUNDINGS SATURATE TO NEAR 400 HPA WITH PRECIPITABLE WATER VALUES CLIMBING TO NEAR 2 INCHES (PLUS 2 STANDARD DEVIATIONS). 850 HPA WINDS AHEAD OF THE LOW INCREASE FROM 40 TO 50 KTS...RESULTING IN VERY STRONG MOISTURE TRANSPORT ACROSS IOWA INTO SOUTHERN WISCONSIN. STRONG LIFT ASSOCIATED WITH THIS LOW-LEVEL JET WILL RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS WITH RAINFALL RATES LIKELY EXCEEDING AN INCH PER HOUR. WIDESPREAD ACCUMULATIONS FROM 1.5 TO 3 INCHES ARE LIKELY WITH ISOLATED POCKETS UP TO 5 INCHES. FLASH FLOODING AND RIVER FLOODING WILL BE A CONCERN...BUT WILL ALLOW FOR ONE MORE MODEL CYCLE TO DETERMINE WHEN/WHERE WATCH HEADLINES MAY BE NECESSARY. SEE HYDROLOGY DISCUSSION FOR MORE INFORMATION. SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE NORTHEAST FORECAST AREA WEDNESDAY MORNING BEFORE DEPARTING IN THE AFTERNOON INTO THE EVENING. A MUCH COOLER AIR MASS WILL TAKE RESIDENCE ACROSS THE UPPER MISSISSIPPI RIVER VALLEY BEGINNING WEDNESDAY AND CONTINUE THROUGH THE UPCOMING WEEKEND. HIGHS FROM THE 60S ACROSS THE NORTHWEST TO NEAR 70 DEGREES ACROSS THE SOUTHEAST ON WEDNESDAY WILL DROP INTO 50S REGION-WIDE BY THURSDAY/FRIDAY. NIGHTTIME LOWS WILL BE HIGHLY DEPENDENT ON CLOUD COVER...BUT WILL EASILY DROP INTO THE 40S AND POSSIBLY EVEN THE 30S BY FRIDAY NIGHT/SATURDAY MORNING IF CLEARING OCCURS. WILL NEED TO MONITOR FOR POSSIBLE FROST HEADLINES. TEMPERATURES TO MODERATE SOMEWHAT OVER THE WEEKEND WITH INCREASING SOUTHERLY RETURN FLOW ON THE BACKSIDE OF THE DEPARTING SURFACE HIGH...BUT STILL ONLY INTO THE LOWER TO MID 60S FOR HIGHS AND MID 40S FOR LOWS. AFTER ANOTHER SHOT OF SHOWERS THURSDAY NIGHT INTO FRIDAY WITH A SECONDARY SHORT-WAVE ROTATING AROUND THE BASE OF THE PARENT UPPER LEVEL TROUGH ENCOMPASSING THE CENTRAL CONUS...THE WEEKEND SHOULD BE MAINLY DRY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1127 PM CDT MON SEP 8 2014 CONDITIONS ARE VFR AT THE MOMENT. HOWEVER...A FAVORABLE SITUATION IS SETTING UP FOR LOWERING CEILINGS AND VISIBILITIES OVER THE NEXT FEW HOURS. A SOUTHERLY BREEZE IS FORECAST TO CONTINUING PULLING UP MORE MOISTURE OUT OF THE GULF OF MEXICO INTO THE REGION. MEANWHILE...WARM AIR IS SUGGESTED TO COME IN ALOFT...TRAPPING THE MOISTURE. RECENT RAIN HELPS TOO. THEREFORE...HAVE CONTINUED IFR CONDITIONS AT RST WITH MVFR CONDITIONS AT LSE. CEILINGS IN PARTICULAR COULD NEED TO BE LOWERED MORE...BUT WILL NEED TO WAIT AND SEE HOW THE STRATUS DEVELOPS. DAYTIME HEATING TOMORROW SHOULD HELP TO RAISE THE CEILINGS TO MVFR...BUT CONTINUED INFLUX OF MOISTURE PLUS THE WARM AIR ALOFT HOLDING IN PLACE SHOULD KEEP THE CEILING CLIMB SLOW. HEADING INTO THE EVENING HOURS...A LARGE MASS OF SHOWERS AND THUNDERSTORMS SHOULD FIRE OVER IOWA. THESE ARE EXPECTED TO LIFT TOWARDS RST AND LSE AROUND 03Z...SENDING VISIBILITIES DOWN TO MVFR. FURTHER LOWERING OF VISIBILITIES AND CEILINGS IS LIKELY AFTER MIDNIGHT AS MORE OF THE PRECIPITATION MOVES IN. && .HYDROLOGY... ISSUED AT 217 PM CDT MON SEP 8 2014 EXPECT WIDESPREAD 1.5 TO 3 INCH RAINFALL AMOUNTS TUESDAY NIGHT INTO WEDNESDAY WITH LOCALLY HIGHER AMOUNTS IN THE 4 TO 5 INCH RANGE. WARM CLOUD DEPTHS UP TO 4500 METERS AND PRECIPITABLE WATER OF AT LEAST 2 INCHES WILL RESULT IN VERY EFFICIENT WARM RAIN PROCESSES. SHOWERS AND THUNDERSTORMS WILL BE PROGRESSIVE...BUT WITH HOURLY RAINFALL RATES GREATER THAN AN INCH LIKELY AND FLASH FLOOD GUIDANCE FROM 2 TO 3 INCHES PER THREE HOURS...FLASH FLOODING IS POSSIBLE...ESPECIALLY ACROSS URBAN AREAS. RIVER FLOODING WILL ALSO BE A CONCERN. AT THIS TIME...THE HIGHEST RAINFALL AMOUNTS LOOK TO IMPACT NORTHEAST IOWA INTO SOUTHWEST WISCONSIN...BUT WILL ALLOW FOR ONE MORE MODEL CYCLE TO PINPOINT AREA OF HIGHEST CONCERN AND POSSIBLE WATCH HEADLINES. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && UPDATE...AJ SHORT TERM...ROGERS LONG TERM...ROGERS AVIATION...AJ HYDROLOGY...ROGERS
Hazardous weather outlook, Sep 8, 3:45 PM CDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 345 PM CDT MON SEP 8 2014 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-091200- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 345 PM CDT MON SEP 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS MAINLY ALONG AND SOUTH OF INTERSTATE 90 TONIGHT. THE STRONGER OF THE STORMS COULD PRODUCE SMALL HAIL...GUSTY WINDS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES INCREASE LATE TUESDAY AND TUESDAY NIGHT AS A STRONG LOW PRESSURE SYSTEM MOVES INTO THE UPPER MIDWEST. A FEW OF THE STORMS BY TUESDAY EVENING COULD BE SEVERE...MAINLY ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN. THE MAIN THREATS WOULD BE HEAVY RAIN AND DAMAGING WINDS. THE LOW PRESSURE SYSTEM WILL INTERACT WITH A MOISTURE RICH ATMOSPHERE AND PRODUCE WIDESPREAD RAINFALL AMOUNTS OF 1.5 UP TO 3.0 INCHES. LOCALLY HIGHER RAINFALL AMOUNTS OF 4 TO 5 INCHES ARE POSSIBLE ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN LATE TUESDAY INTO WEDNESDAY. THIS WILL RESULT IN WITHIN BANK RISES ON AREA WATERWAYS AND LOCALIZED FLOODING. RAIN RATES OF 1 TO 2 INCHES PER HOUR ARE POSSIBLE...WHICH COULD RESULT IN URBAN AND STREET FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TUESDAY MORNING. SPOTTERS MAY BE NEEDED LATER TUESDAY AFTERNOON AND EARLY TUESDAY EVENING. RAINFALL REPORTS WOULD BE APPRECIATED TUESDAY NIGHT AND WEDNESDAY MORNING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. RRS/HALBACH/DTJ/ROGERS
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 7:13 PM CDT | Special Weather Statement | ARX | Buffalo | 32 min |
Nearby
Flash Flood Watches in Wisconsin, 2014Flash Flood Watches in Iowa, 2014Flash Flood Watches in Minnesota, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.